# SDR 2003FA0000709

- Difficulty date: March 25, 2003
- Submitted: July 16, 2003
- Operation: General aviation
- Aircraft: N4873S
- Make and model: Cessna R182
- Aircraft serial: R18201440
- Engine: Lyc O540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 5066
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATIONS IN THE 2.28 INCH BORE.  CRACK FOUND WHILE INSPECTING ACTUATOR IAW SB 01-2 REV 1.  RIGHT MAIN GEAR.
